# SDR SWAA074852

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 30,046 hours, 17,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND R1 DOOR FWD LOWER STUB FRAME CRACKED AT STR 17R.  REPAIRED FRAME PER SRM.
